# SDR 95ZZZX5566

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Part time: 356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX BALL JOINT TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 3 EACH NEW UNIT(S) CORRECTED PROBLEM.
